Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Suffering from cough. High eosinophil count. Prescribed hetrazan tablet. What is the problem?

i am having high esnophil count of 16% with lot of cough which aggrevates during night post having lunch or dinner with little of vomits (only water). I have done my CBC which shows counts & platelets normal. ESR also normal. Could u help me the cause & remedy for the same i have been prescibed Hetrazan tablets for 15 days. This problem usually comes up after every 6-8 months. I do not have any allergy , skin problem or asthama etc Thanks
Asked On : Mon, 18 Feb 2013
Answers:  1 Views:  501
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
thanks for your query, High levels of eosinophils indicate there is an allergic process is certainly going on. The cough symptom which aggravates at night to me is consistent with this. Would also be interesting to know if you got any family history of asthma.
I would suggest you do a chest X ray and spirometric examinations. A peak flow to rule out asthma could be worth while.
Consulting a pulmonologist/internist could be ideal in ruling out formerly an allergic component in your symptoms and working towards a definitive working diagnosis.
Thanks and hope this helps,
Best regards,
Luchuo, MD.
Answered: Mon, 18 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor